An implicit function theorem and the solution of equations of neutral type
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1632-1636
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a24,
author = {A. E. Rodkina},
title = {An implicit function theorem and the solution of equations of neutral type},
journal = {Differencialʹnye uravneni\^a},
pages = {1632--1636},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a24/}
}
A. E. Rodkina. An implicit function theorem and the solution of equations of neutral type. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1632-1636. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a24/